AMS eContent Search Results
Matches for: msc=(15B48) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Dominique Guillot, Apoorva Khare and Bala Rajaratnam. Preserving positivity for rank-constrained matrices. Trans. Amer. Math. Soc. 369 (2017) 6105-6145.
Abstract, references, and article information   
View Article: PDF

[2] Dominique Guillot, Apoorva Khare and Bala Rajaratnam. Preserving positivity for matrices with sparsity constraints. Trans. Amer. Math. Soc. 368 (2016) 8929-8953.
Abstract, references, and article information   
View Article: PDF

[3] Hans A. Keller. Large linear spaces of invertible operators on a Banach space. Contemporary Mathematics 665 (2016) 103-119.
Book volume table of contents   
View Article: PDF

[4] Mohammad Adm and Jürgen Garloff. Invariance of total positivity of a matrix under entry-wise perturbation and completion problems. Contemporary Mathematics 658 (2016) 115-126.
Book volume table of contents   
View Article: PDF

[5] Janusz Mierczyński. Lower estimates of top Lyapunov exponent for cooperative random systems of linear ODEs. Proc. Amer. Math. Soc. 143 (2015) 1127-1135.
Abstract, references, and article information   
View Article: PDF

[6] Dominique Guillot and Bala Rajaratnam. Functions preserving positive definiteness for sparse matrices. Trans. Amer. Math. Soc. 367 (2015) 627-649. MR 3271272.
Abstract, references, and article information   
View Article: PDF

[7] Joel E. Cohen. Cauchy inequalities for the spectral radius of products of diagonal and nonnegative matrices. Proc. Amer. Math. Soc. 142 (2014) 3665-3674.
Abstract, references, and article information
View Article: PDF

[8] Raphael Loewy, Micha A. Perles and Bit-Shun Tam. Maximal exponents of polyhedral cones (III). Trans. Amer. Math. Soc. 365 (2013) 3535-3573.
Abstract, references, and article information   
View Article: PDF

[9] Daniel Labardini-Fragoso, Max Neumann-Coto and Martha Takane. Cones and convex bodies with modular face lattices. Proc. Amer. Math. Soc. 140 (2012) 4337-4350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1

American Mathematical Society